# SDR REXA2012121201611

- Difficulty date: December 12, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 11,894 hours, 7,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED FS 333 STRINGER SPLICE.  REMOVED & REPLACED STGR 26L SPLICE AT FS 333  IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
